# SDR CALA2025031902955

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 232DF DENTED AND METAL HONEY COMB CRUSHED ON EDGE.  RECEIVED NEW FLOOR PNL 232DF NO. 142A5810-1 P.O NO. 1113233.1 APPLICABLE TO AIRCRAFT PER B737-800 IAPC 53-21-00-24A PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-400-801 STEP 3F(7)(8)
